Eclipse Workshops

We are very excited to announce the inaugural series of workshops taking place the weekend of ECLIPSE: Pole Art & Aerial Theatre!

Our incredible headliner Rosalyn Mow, will be offering privates and workshops at Pole Trix in Victoria on Sunday, November 25th and at Luxe Studios in Nanaimo on Monday, November 26th 2018. Additionally, our stunning local gem Natalie Fustier will be also offering workshops on Sunday, November 25th at Pole Trix in Victoria. Come be inspired by them on stage Saturday night, and learn secrets, tips and tricks from their practice the following day! Below is a schedule and some information about the workshops. Spots are limited so please check back regularly for updates. For private lesson requests or any other questions, please email info@poleart.ca.


Sunday, November 25th 1:30 PM - 2:30PM
Coral Crawford and Jenna LeBlanc - All levels Mixed Aerials (60 minutes) @ Island Circus Space

Come try a new aerial skill or work on your existing aerial practice with owner of Island Circus Space (“ICS”) Coral Crawford and seasoned aerialist Jenna LeBlanc! Whether you are brand new to circus arts or if you train aerials regularly, this workshop will offer something new for you. The ICS space will have various aerial apparatuses set up including static/dance trapeze, aerial hoop, and silks. The instructors will guide a group warmup, introduce everyone to all of the apparatuses, and be ready to walk beginners through their first aerial experience and assist advanced individuals with particular requests. This is a great opportunity to try something new under the professional guidance of seasoned performers. Register Here

Sunday, November 25th 10:30 AM - 11:45PM
Lynda Allen - Poleography Pole Photoshoot Info Workshop (75 minutes) @ Alive Mindbody

In this interactive hands-on on workshop with Lynda, get the tips and tricks that will make your photoshoot fun, easy and successful. Come prepared to pose on the pole as we will share and discuss preparation, angles, lighting, creativity and imagination, details, clear communication, post self-care … all the elements necessary to capture those perfectly beautiful and strong moments. Cost is $35 and you’ll also receive 1 digital edited image.
(Attendees to this workshop will receive 20% off a photoshoot booking with Lynda.)

Buy Tickets

Sunday, November 25th 11:00 AM - 12:00PM
Rosalyn Mow - Pole / Pole for Beginners (60 minutes) @ Pole Trix

Come learn how to pole dance with the one and only Rosalyn Mow! In this workshop, you will be introduced to the fundamentals of pole dance and fitness including simple spins, transition moves to the ground, low pole floor work, low pole shapes including a mini-choreographed routine. Challenge yourself and try something new with a seasoned pro-poler who is passionate about helping her students gain strength and confidence! There is NO dance or pole experience required to take Rosalyn’s intro class!

Sunday, November 25th 12:15 PM - 1:30PM
Rosalyn Mow - Pole Sport / Pole Tricks (75 minutes) @ Pole Trix

Rosalyn is the BC Director of Canadian Pole Sports with the International Pole Sports Federation (“IPSF”), and represented Canada at the IPSF Worlds Competition in 2017! She is passionate about developing pole sports on the world stage (IPSF is moving towards pole’s inclusion in the Olympics), and we are thrilled she will be offering an IPSF-style Pole Sport workshop for intermediate/advanced level students. Students should be comfortable with inverting and climbing for this workshop; it will be a tricks-based class featuring some moves in the IPSF code of points (pole jumps, split tricks, bendy tricks, and pole spins).

Sunday, November 25th 2:00 PM - 3:15PM
Rosalyn Mow - Pole Art Choreography (75 minutes) @ Pole Trix

Rosalyn has a background in Chinese dance and rhythmic gymnastics, and over the past 6 years she has been honing these skills to create beautiful pole art routines for international competitions. In this workshop, students will learn some of Rosalyn’s signature intermediate / advanced pole tricks (split tricks, unique shapes, transitions on and off the pole and to the ground) which will be incorporated into a pole routine emphasizing choreography and movement on and off the pole. Students should be comfortable with inverting and climbing for this workshop.

Buy Tickets

Sunday, November 25th 3:30PM - 5:00PM
Natalie Fustier - Signature Femme Exotica (90 minutes) @ Pole Trix

Join Natalie Fustier, the founder of Comox Valley’s original pole dance studio, for her signature EXOTICA choreography class! Natalie is Vancouver Island’s hidden gem … those who know, know that Natalie is a pole goddess whose innate technical skill and magical presence will empower you to tap into your inner sensuality in ways you never expected. Natalie will guide you through her signature exotica movement techniques, and teach you a brand new choreographed routine never seen before! This is an intermediate / advanced level workshop for students comfortable with inversions and intermediate-level floorwork.

Sunday, November 25th 5:15PM - 6:15PM
Natalie Fustier - Russian Exotic Ballet (60 minutes) @ Pole Trix

Russian Exotic is a very powerful style of pole dance that combines precision and edginess with sensual balletic flair mostly using the lower third of the pole (“low flow”). Natalie’s mastery of powerful low flow technique, fluidity, and graceful sensuality made her an immediate natural for this style. Let her guide you through the basics of Russian Exotic or if you’re a pro, let her challenge you to work some extra crazy Russian-style tricks in this intermediate / advanced level workshop! The class will focus on combinations and includes a choreographed piece that you can take away and work on at your home studio.

Buy Tickets

Monday, November 25th 5:00 PM - 6:15PM
Rosalyn Mow - Pole Sport / Pole Tricks (75 minutes) @ Luxe Studios

Rosalyn is the BC Director of Canadian Pole Sports with the International Pole Sports Federation (“IPSF”), and represented Canada at the IPSF Worlds Competition in 2017! She is passionate about developing pole sports on the world stage (IPSF is moving towards pole’s inclusion in the Olympics), and we are thrilled she will be offering an IPSF-style Pole Sport workshop for intermediate/advanced level students. Students should be comfortable with inverting and climbing for this workshop; it will be a tricks-based class featuring some moves in the IPSF code of points (pole jumps, split tricks, bendy tricks, and pole spins).

Buy Tickets